Discussions By Condition: I cannot get a diagnosis.

abnormal and constant vaginal bleeding

Posted In: I cannot get a diagnosis. 9 Replies
  • Posted By: Anonymous
  • March 24, 2008
  • 03:49 AM

I have had abnormal vaginal bleeding for several months. The doctor prescribed me birth control and told me that would solve the problem. That was about 5 months ago. It didn't help. I am on my period for about 3 weeks each month. I have brown discharge as well and I have a lot of pain on my right lower side at all times. I also don't have energy and don't have much of an appetite. Recently my vagina has been dry, burning and itching.
Can any body offer any advice? Thanks.
mfox

Reply Flag this Discussion

9 Replies:

  • You mean non stop? I've had that before. My doctor didn't say anything. Just like you I was put on birth control to help it.. It did work, but then messed up my body, I had periods then i didn't so on. I would say switch doctors get someone esle to look at it and see what they say. But dont' put it off. Thats the worst thing to do
    someonewhoneedshelp 1 Replies Flag this Response
  • Pelvic Inflamitory Disease is a possibility.......if it is this u really want to get that treated quickly ! Can be caused by a number of things, miscarriage, abortion, std are the causes i know of, could be more ! Point is i took it after i was pregnant, baby stopped developing then had as they called an abortion to remove the fetus. I never done well after it with symptoms that sounds similar to urs....anyway by the time it was picked up i became very seriously ill, spent 4 wks in hospital, ended up being poisoned/shock and fighting for my life. Im only telling u this (not to scare u)to let u see if this goes untreated that is worse case senario, this was back in 1987, id never even heard of it before. Its simple to treat with antibiotics.....just dont ignore it ! Look after Yourselve's, Good luck :) Also one thing, I did keep going to doctors before that happen & they just brushed if off as something & nothing. If u know something is wrong keep at them !
    Tootsie 628 Replies Flag this Response
  • You need to go to your nearest clinic, or a different gynecologist. Obviously there is something wrong. Pick up some Vagisal as well. That might help. I went through the same thing. But I was having miscarriages.
    Anonymous 42,789 Replies Flag this Response
  • Look into endometriosis. Your symptoms fit...do you have painful cramps?I would ask you OBGYN for a transvaginal ultrasound if your symptoms continue. ~MMedicine is my life!
    Anonymous 42,789 Replies Flag this Response
  • I have had abnormal vaginal bleeding for several months. The doctor prescribed me birth control and told me that would solve the problem. That was about 5 months ago. It didn't help. I am on my period for about 3 weeks each month. I have brown discharge as well and I have a lot of pain on my right lower side at all times. I also don't have energy and don't have much of an appetite. Recently my vagina has been dry, burning and itching.Can any body offer any advice? Thanks.mfoxI had almost the exact same problems about 10 years ago and it turned out to be a hypo-thyroidism. At first my ob/gyn put me on birth control pills but that only helped with the constant heavy bleeding. He also did a thyroid panel and the 1st time it came out normal. About 3 months later I saw my GP. He did another thyroid panel and again it turned out normal. I then went to another doc (get several opinions if you have to) and she did a more comprehensive thyroid test. Turned out my T4 was slightly low- something that could be easily overlooked. Anyway, she diginosed me as hypo-thyroid and put me on replacement therapy.I got off the Pill, stopped the crazy bleeding, althought I do have pretty heavy periods and a little brown discharge at the end of each period- which is normal for me. I have a LOT more energy (sometimes I felt like I couldn't even climb the stairs to my bedroom). I even lost some weight. Hope this helps and always trust your gut... if it's telling you something.
    Anonymous 42,789 Replies Flag this Response
  • I was pregnant and didn't want to go thru having another abortion so i made an inquiry at the pharmacy about another option of terminating my pregnancy without having to go to the doctor. I was given tablets to take n insert into my vagina this made me start to bleed n have severe cramps which made me couldn't stand. This pain was worst than the doctor doing a D&C and that is what i was avoiding. I thought that in a matter of a week that the bleeding would stop this is 22dys n i'm still bleeding also due to the fact that i lifted some heavy objects over d last couple of days. I was given some Norethisterone tablets which was to stop d bleeding n it seem like they were working until i pulled something heavy yesterday. Do u think this is more than a feteus being expel from my body? Need some advice on how to try to resolve this problem so i can go on doing my usual jobs n usual errands! Should i give the tablets time to work or should i see a doctor? I'm sickle-cell trait n that too is cause for my concern.
    borkat 1 Replies
    • December 8, 2008
    • 02:08 PM
    • 0
    Flag this Response
  • I would go see a doctor, I have had some issues, i get d&C's every 6 months and they are always telling me if I EVER have a period/ or bleed for more then 10 days, to go in and have it checked out. My best friend ended up having to get two transfusions because she bleed too much and got really week.
    beckydoran 2 Replies
    • December 9, 2008
    • 01:12 AM
    • 0
    Flag this Response
  • I have had abnormal vaginal bleeding for several months. The doctor prescribed me birth control and told me that would solve the problem. That was about 5 months ago. It didn't help. I am on my period for about 3 weeks each month. I have brown discharge as well and I have a lot of pain on my right lower side at all times. I also don't have energy and don't have much of an appetite. Recently my vagina has been dry, burning and itching. Can any body offer any advice? Thanks. mfox Hey, Did you figure out what the issue was? I am having similar symptoms and I am kinda worried.
    girlatus 1 Replies
    • December 2, 2011
    • 09:16 PM
    • 0
    Flag this Response
  • You need to get diagnosed immediately because i think that is so serious. you need to get treated right away. if they prescribe you another medicine then asked them for how long are you going to take it then come back to them. or just forced them to let you understand your situation and how are you going to be treated.------------------------------------------------------------Glad that I am a pharmacist because the pharmacy technician salary is so amazing.
    hazelmae 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.
Advertisement

Safe Sex With Hepatitis C

Prevent the spread of the hepatitis C virus.

Preventing Lung Infections

With COPD, it’s important to protect your lungs.

8 Health Dangers of Depression

Unmanaged depression can take a toll on your physical health.

Food Choices for Diabetes

What, when and how much you eat affects your blood sugar.

6 Exercises for Multiple Sclerosis

Ease your way into these stretching and strengthening moves,

Advertisement